Alert archive / Nebraska / Wind Advisories in 2010

Wind Advisory 11, NWS Cheyenne, WY

May 28, 20107 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at May 28, 2010, 5:30 AM MDT for 7 counties in Nebraska. It took effect at May 28, 2010, 6:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 28, 2010, 5:30 AM MDT (11:30 UTC)
In effect from
May 28, 2010, 6:00 PM MDT
Expired
May 28, 2010, 2:40 PM MDT
In force
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 152 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
4088 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WWUS75 KCYS 281130
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
530 AM MDT FRI MAY 28 2010

...STRONG SOUTHEAST WINDS TO REDEVELOP ACROSS THE NEBRASKA PANHANDLE...

.AN APPROACHING UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD
FRONT WILL CREATE INCREASED SURFACE PRESSURE GRADIENT AND GUSTY
SOUTHEAST WINDS AGAIN TONIGHT.

NEZ002-003-095-096-282300-
/O.NEW.KCYS.WI.Y.0011.100529T0000Z-100529T0900Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
530 AM MDT FRI MAY 28 2010

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM MDT
SATURDAY. 

* TIMING...THIS EVENING THROUGH EARLY SUNDAY MORNING.

* WINDS...SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45
  MPH.

* IMPACTS...LIGHTWEIGHT OR HIGH PROFILE VEHICLES MAY EXPERIENCE
  DIFFICULTY TRAVELING THROUGH THE NORTHERN NEBRASKA PANHANDLE DUE
  TO THE STRONG WINDS...AND VISIBILITIES MAY BE REDUCED DUE TO
  BLOWING DUST NEAR RECENTLY PLOWED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS TO GREATER THAN OR EQUAL TO 45 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ019>021-055-282300-
/O.NEW.KCYS.WI.Y.0011.100529T0000Z-100529T0600Z/
SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...SIDNEY
530 AM MDT FRI MAY 28 2010

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
MDT TONIGHT. 

* TIMING...THIS EVENING.

* WINDS...SOUTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS TO AROUND 45
  MPH.

* IMPACTS...LIGHTWEIGHT OR HIGH PROFILE VEHICLES MAY EXPERIENCE
  DIFFICULTY TRAVELING THROUGH THE SOUTHERN NEBRASKA PANHANDLE DUE
  TO THE STRONG WINDS...AND VISIBILITIES MAY BE REDUCED DUE TO
  BLOWING DUST NEAR RECENTLY PLOWED FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS TO GREATER THAN OR EQUAL TO 45 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CARPENTER
1 follow-up statement
180 
WWUS75 KCYS 282040
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MDT FRI MAY 28 2010


NEZ002-003-095-096-282145-
/O.CAN.KCYS.WI.Y.0011.100529T0000Z-100529T0900Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
240 PM MDT FRI MAY 28 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

EVEN THOUGH CONDITIONS WILL BE VERY WINDY TONIGHT...WIND ADVISORY
CRITERIA ARE NOT EXPECTED TO BE MET OVER A WIDESPREAD AREA.

$$

NEZ019>021-055-282145-
/O.CAN.KCYS.WI.Y.0011.100529T0000Z-100529T0600Z/
SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...SIDNEY
240 PM MDT FRI MAY 28 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

EVEN THOUGH VERY WINDY CONDITIONS WILL OCCUR TONIGHT...WIND
ADVISORY CRITERIA ARE NOT EXPECTED TO BE MET.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at May 28, 5:22 AM MDT, 8 minutes earlier.

Area forecast discussion, May 28, 5:22 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
522 AM MDT FRI MAY 28 2010

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...
OVERALL UPPER LEVEL PATTERN TODAY CONTINUES TO FEATURE A BROAD
TROUGH OVER THE PACIFIC NORTHWEST...RIDGE ACROSS THE UPPER
MIDWEST AND GREAT PLAINS...AND ANOTHER STRONG TROUGH OFF THE
MARITIME PROVINCES OF CANADA. STRONG WARM AIR ADVECTION CONTINUES
IN THE MID LEVELS WITH THE 00Z 28 MAY DENVER SOUNDING SHOWING +16
DEGREES C AT 700 MB. THIS WARM AIR IN THE MID LEVELS WILL KEEP
THE ATMOSPHERE CAPPED TO CONVECTIVE DEVELOPMENT THROUGH MID-
AFTERNOON WHEN SURFACE TEMPERATURES WARM ENOUGH AND MID-LEVELS
COOL JUST A BIT AND ALLOW FOR ISOLATED THUNDERSTORM CHANCES TO
INCREASE. HIGH TEMPERATURES TODAY WILL BE 8 TO 12 DEGREES ABOVE
NORMAL WEST OF THE LARAMIE RANGE...AND 15 TO 20 DEGREES ABOVE
NORMAL EAST OF THE LARAMIE RANGE. THE TRIGGER FOR HELPING
ISOLATED CONVECTIVE DEVELOPMENT APPEARS TO BE WEAK SHORT- WAVE
ENERGY FORECAST IN BOTH THE WRF-NMM AND GFS THIS AFTERNOON. WILL
KEEP SLIGHT CHANCES FOR PRECIPITATION ACROSS THE NORTHERN
EXTREMES OF THE FORECAST AREA TONIGHT FOR COORDINATION... BUT
HAVE DECREASED CHANCES THERE SLIGHTLY BASED ON THE LATEST MODEL
TRENDS. STRONGER UPPER LEVEL ENERGY WITHIN THE BROAD TROUGH WILL
ENHANCE SURFACE PRESSURE FALLS OVER CENTRAL WYOMING TODAY WHICH
WILL INCREASE SOUTHEAST SURFACE WINDS AGAIN THIS AFTERNOON AND
TONIGHT. WIND SPEEDS ARE AGAIN EXPECTED TO REACH ADVISORY
CRITERIA OVER PORTIONS OF THE NEBRASKA PANHANDLE DURING THE
EVENING AND LINGERING INTO THE EARLY MORNING HOURS ACROSS THE
NORTHERN HALF OF THE PANHANDLE. HAVE ISSUED A WIND ADVISORY FOR
THOSE AREAS TONIGHT. BREEZY SOUTHWEST WINDS WILL ALSO DEVELOP
ACROSS LOWER ELEVATIONS OF CARBON COUNTY TODAY...AND WARM
TEMPERATURES WILL ALSO HELP LOWER RELATIVE HUMIDITY VALUES TO
CRITICAL VALUES. DAY SHIFT CAN MAKE CONTACTS IN CARBON COUNTY TO
DETERMINE FUEL STATUS...BUT BELIEVE FUELS ARE IN GREEN-UP
THERE...AND WFAS ONLY SHOWS HIGH FIRE DANGER...SO WILL CHOOSE TO
ADD HEADLINES FOR CRITICAL WEATHER CONDITIONS TO THE FIRE WEATHER
PLANNING FORECAST BUT SEE NO NEED FOR A RED FLAG WARNING AT THIS
TIME.

ATTENTION TURNS TO THE UPPER TROUGH BEGINNING TO MOVE EAST AND
BRINGING A COLD FRONT ACROSS THE AREA TONIGHT AND SATURDAY. THE
STORM PREDICTION CENTER HAS INDICATED A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ACROSS THE NEBRASKA PANHANDLE AND EXTREME SOUTHEAST
WYOMING SATURDAY WITH THE FRONTAL PASSAGE. LIMITING FACTOR FOR
STRONG TO SEVERE THUNDERSTORM DEVELOPMENT SATURDAY WILL BE HOW
MUCH DAYTIME HEATING CAN OCCUR PRIOR TO THE FRONTAL PASSAGE. THE
AREA IN THE SLIGHT RISK WILL HAVE FRONTAL PASSAGE OCCUR DURING
THE EARLY AFTERNOON NEAR CHEYENNE THROUGH LATE AFTERNOON ALONG
THE EASTERN BOUNDARY OF THE FORECAST AREA IN THE NEBRASKA
PANHANDLE. AS A RESULT...HIGHS SATURDAY WILL BE 15 TO 20 DEGREES
COOLER THAN TODAY. MID-LEVEL FRONTOGENESIS MAXIMA WILL PASS OVER
THE AREA DURING THE EARLY AFTERNOON AND INTO THE EVENING...WITH
THE BEST CHANCES FOR PRECIPITATION EXPECTED BEHIND THE SURFACE
FRONT AND CLOSER TO THE BAROCLINIC ZONE NEAR THE 700 MB LEVEL.
PRECIPITATION CHANCES ARE EXPECTED TO ONLY REMAIN ACROSS THE
EXTREME EASTERN PORTION OF THE AREA BY EARLY SUNDAY MORNING.
OVERNIGHT LOWS WILL BE SLIGHTLY BELOW NORMAL SATURDAY
NIGHT...WHICH WILL MAKE FOR COOL CONDITIONS FOR THOSE RECREATING
IN THE MOUNTAINS THIS MEMORIAL DAY WEEKEND.

.LONG TERM...SUNDAY THROUGH THURSDAY. NAM...GFS AND ECMWF SYNOPTIC
PATTERN SIMILAR AT 500 MB THROUGH WEDNESDAY...THEN THE 28/00Z GFS
AND 28/00Z ECMWF DIFFER ON THURSDAY WITH GFS SHOWING MORE PRONOUNCED
RIDGING ACROSS THE ROCKIES WHILE ECMWF HAS ZONAL FLOW WITH LOWER
HEIGHTS ALOFT ACROSS WYOMING AND NEBRASKA.

SUNDAY...WEST FLOW ALOFT PREVAILS. SURFACE AND LOW LEVEL CONVERGENCE
AXIS SETS UP ALONG INTERSTATE 25 IN THE AFTERNOON WITH A SURFACE
THROUGH 700 MB THETA-E RIDGE AXIS ALONG INTERSTATE 25. CONVERGENCE
AND INSTABILITY LOOK TOO MEAGER FOR MUCH CONVECTIVE INITIATION.

MONDAY...BACKDOOR COLD FRONT SLIDES WESTWARD ACROSS THE PLAINS EAST
OF THE LARAMIE RANGE. ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS ALONG AND NEAR THE COLD FRONTAL BOUNDARY ACROSS THE
EASTERN THIRD TO HALF OF OUR COUNTIES.

TUESDAY...STALLED FRONTAL BOUNDARY WILL CONTINUE FROM CASPER TO
KIMBALL ACCENTUATED BY THE APPROACH OF ANOTHER SHORTWAVE TROUGH FROM
THE GREAT BASIN STATES. WILL SEE ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS ALONG AND NORTH OF THE FRONTAL BOUNDARY FROM
RAWLINS TO KIMBALL.

WEDNESDAY...DRIER DAY AS SHORTWAVE TROUGH MOVES INTO THE WESTERN
HIGH PLAINS WITH LESS LOW AND MID LEVEL MOISTURE AVAILABLE FOR
CONVECTIVE INITIATION.

THURSDAY...FLOW ALOFT TURNS NORTHWEST WITH HEIGHTS INCREASING. WITH
LESS LOW AND MID LEVEL MOISTURE...LIMITED LIFT AND LIMITED FOCUSING
BOUNDARIES...THUNDERSTORM CHANCES LOOK MINIMAL.

&&

.AVIATION...PATCHY FOG TODAY PRODUCING MVFR AND IFR THROUGH THE
EARLY MORNING HOURS ACROSS WESTERN NEBRASKA EAST OF A CHADRON TO
SIDNEY LINE. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS TODAY EAST
OF A DOUGLAS TO CHEYENNE LINE PRODUCING TURBULENCE AND LOCALIZED
MVFR...OTHERWISE VFR. STRONG COLD FRONT MOVES EAST TO A CHADRON TO
KIMBALL LINE BY 12Z/SATURDAY WITH ISOLATED TO SCATTERED SHOWERS AND
AREAS OF FOG NORTH OF A DOUGLAS TO SCOTTSBLUFF LINE PRODUCING MVFR.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON
PRODUCING MVFR AND TURBULENCE.

&&

.FIRE WEATHER...
SOUTHWEST WINDS WILL BECOME GUSTY ACROSS ZONES 303 AND 304...ALONG
WITH RELATIVE HUMIDITIES DROPPING INTO THE 10 TO 15 PERCENT RANGE
TODAY. WITH FUELS EXPECTED TO BE IN GREEN UP AT THIS TIME...WILL
JUST ADD HEADLINES TO THE FIRE WEATHER PLANNING FORECAST THIS
MORNING AND ENCOURAGE THE DAY SHIFT TO DO THE SAME. ALSO...HAINES
INDEX OF 6 EXPECTED ACROSS MOST AREAS EAST OF THE LARAMIE RANGE
TODAY. ISOLATED THUNDERSTORMS CANNOT BE RULED OUT THIS AFTERNOON
ALONG AND EAST OF THE LARAMIE RANGE WITH HIGH BASES AND THE MAIN
THREAT EXPECTED TO BE GUSTY AND ERRATIC WINDS. STRONG SOUTHEAST
WINDS WILL REDEVELOP LATE THIS AFTERNOON ACROSS THE NEBRASKA
PANHANDLE AHEAD OF A COLD FRONT THAT WILL SHIFT WINDS TO THE
NORTHWEST TONIGHT.

&&

.HYDROLOGY...
ISSUED A NEW RIVER STATEMENT EARLY THIS MORNING TO RAISE AWARENESS
OF CONTINUED INCREASE IN SNOW MELT IN THE SIERRA MADRE AND SNOWY
RANGES TODAY LEADING TO CONTINUED INCREASE IN RIVER LEVELS ALONG THE
ENCAMPMENT RIVER NEAR ENCAMPMENT AND THEN ON THE NORTH PLATTE RIVER NEAR
SARATOGA. THE NORTH PLATTE AT SARATOGA IS APPROACHING ACTION STAGE
EARLY THIS MORNING AND RUNNING SLIGHTLY ABOVE FORECAST LEVELS...SO
HAVE ADJUSTED THE FORECAST TO CREST AT JUST BELOW FLOOD STAGE
MIDNIGHT SATURDAY NIGHT. THE ENCAMPMENT NEAR ENCAMPMENT WAS OBSERVED
TO HAVE RISEN TONIGHT TO 5.6 FEET AT 330 AM MDT THIS MORNING AND THE
DAY SHIFT WILL NEED TO INQUIRE ABOUT ANY POTENTIAL FLOODING ISSUES
THAT MAY BE DEVELOPING AS 5.0 FEET IS THE ACTION STAGE AT THIS
LOCATION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...WIND ADVISORY FROM 6 PM FRIDAY TO 3 AM SATURDAY FOR NEZ002-
     NEZ003-NEZ095-NEZ096.
     WIND ADVISORY FROM 6 PM FRIDAY TO MIDNIGHT SATURDAY FOR NEZ019-
     NEZ020-NEZ021-NEZ055.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...CARPENTER
LONG TERM/AVIATION...RUBIN
Hazardous weather outlook, May 27, 10:18 PM MDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 PM MDT THU MAY 27 2010

WYZ101>119-290430-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1018 PM MDT THU MAY 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY...AND THUNDERSTORMS
WILL BECOME LIKELY ON SATURDAY WITH A PACIFIC COLD FRONTAL PASSAGE
ACROSS THE AREA. A FEW OF THE STORMS ON SATURDAY WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND ISOLATED TORNADOES
POSSIBLE. MONDAY AND TUESDAY WILL ALSO HAVE A SLIGHT CHANCE FOR
THUNDERSTORMS MAINLY OVER THE HIGHER TERRAIN AND EAST OF THE
LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-290430-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1018 PM MDT THU MAY 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE NEBRASKA PANHANDLE WHERE
SOUTHERLY WINDS GUSTING OVER 40 MPH CAN BE EXPECTED THROUGH EARLY
FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY...AND THUNDERSTORMS
WILL BECOME LIKELY ON SATURDAY WITH A PACIFIC COLD FRONTAL PASSAGE
ACROSS THE AREA. A FEW OF THE STORMS ON SATURDAY WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND ISOLATED TORNADOES
POSSIBLE. MONDAY AND TUESDAY WILL ALSO HAVE A SLIGHT CHANCE FOR
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.